Advertisement

Acta Mathematica Hungarica

, Volume 62, Issue 1–2, pp 111–118 | Cite as

On the product of twobf-spaces

  • J. L. Blasco
  • M. Sanchis
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. V. Arkhangel'skii, Function spaces in the topology of pointwise convergence and compact sets,Russian Math. Surverys,39 (1984), 9–56.Google Scholar
  2. [2]
    J. L. Blasco, Pseudocompacidad y compacidad numerable del producto de dos espacios topológicos,Collectanea Mathematica,XXIX (1978), 3–10.Google Scholar
  3. [3]
    J. L. Blasco, On the product of twob R-spaces and the classB of Frolík,Acta Math. Acad. Sci. Hungar.,40 (1982), 45–49.Google Scholar
  4. [4]
    H. Buchwalter, Produit Topologique, Produit Tensoriel etc-replétion,Bull. Soc. Math. France Suppl., Mém.31–32 (1972), 51–71.Google Scholar
  5. [5]
    W. W. Comfort, On the Hewitt realcompactification of a product space,Trans. Amer. Math. Soc.,131 (1968), 107–118.Google Scholar
  6. [6]
    Z. Frolík, The topological product of two pseudocompact spaces,Czech. Math. J.,10 (1960), 339–349.Google Scholar
  7. [7]
    L. Gillman and M. Jerison,Rings of Continuous Functions, Van Nostrand (New York, 1960).Google Scholar
  8. [8]
    R. Haydon, Three examples in the theory of spaces of continuous functions,Publ. Dept. Math. Lyon,9 (1972), 99–103.Google Scholar
  9. [9]
    M. Hušek, Products of quotients andk'-spaces,Comm. Univ. Car.,12 (1971), 61–68.Google Scholar
  10. [10]
    N. Noble, A note onz-closed projections,Proc. Amer. Math. Soc.,23 (1969), 73–76.Google Scholar
  11. [11]
    N. Noble, Ascoli theorems and the exponential nap,Trans. Amer. Math. Soc.,143 (1969), 393–411.Google Scholar
  12. [12]
    N. Noble, Countably compact and pseudocompact products,Czech. Math. J.,19 (1969), 390–397.Google Scholar
  13. [13]
    R. Pupier, Topological completion of a product,Rev. Roum. Math. Pures et Appl.,19 (1974), 925–933.Google Scholar
  14. [14]
    M. Tkachenko, Compactness type properties in topological groups,Czech. Math. J.,113 (1988), 324–341.Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • J. L. Blasco
    • 1
  • M. Sanchis
    • 1
  1. 1.Facultad de Matemàticas Depto. de Teoría de FuncionesUniversiadad de ValenciaBurjasot (Valencia)España

Personalised recommendations